# SDR SWAA2017050113450

- Difficulty date: April 5, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD SPLICE CRACKED AT BS 540, STR 22L.  REPAIRED CHORD SPLICE IAW EA.
